# SDR SWAA2019081936010

- Difficulty date: August 8, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 55,443 hours, 32,500 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 149A81136
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER FITTING CRACKED AT BS. 947, LBL 10. / REPAIRED FITTING PER SRM.
